i have been on antibotics ( augmentin sp?) for 6 weeks now..i started with just one swollen cervical lymph node on the right side..now there is 3 or 4 of them..they are very painful..i also have a very stiff neck..facial pressure...headache..and multipule bruises that wont heal and come up for no reason at all.i have also lost about 40 pounds over the past year with out dieting or working out. i was just wondering if anyone knew antying about these sypmtoms together..i also have a puitarty tumor(its not to big) just thought i should mention that...any ideas would be great..thanks.
Thanks for using ehealth forum. I am glad to help you.
As you describe a weight loss, be sure to speak with your physician about the possibility of tuberculosis first. Your doctor may also check for the possibility of a malignancy as well.
You should meet a general surgeon for this purpose and he will be able to guide you. If the infection is confirmed, then you will have to be put on an alternative antibiotic for another course of time.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Gland Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.